(THUNDER BAY, ON) – Last night around 10:45 pm first responders swarmed an address on Athens Drive after a 911 call came in regarding an overdose.
A female had stopped breathing and was starting to turn blue due to the effects of an opiate overdose. An overdose is when the victims lungs stop breathing, thus resulting in their skin turning blue due to a lack of oxygen. Brain death can occur quickly after.
Luckily for this woman, she was Narcan’d before any permanent damage was expected to take hold. Shortly after her revival it was determined she was using fentanyl by the people she was with.
She was then taken to the Thunder Bay Regional Heatlh Sciences Centre for further monitoring. It is expected that she will make a full recovery.
You can achieve sobriety if you work for it. Reach out to the Thunder Bay Counselling Centre at 807-684-1880 and ask them how you can begin your path towards recovery. You can also reach out to the overdose prevention site on Simpson street, the staff there can also help guide your way to sober living.
If you are going to continue to do drugs, please ensure you have a Narcan kit available. Ask your pharmacist about how you can obtain a free kit and training.
Citizen journalist born and raised in Thunder Bay, Ontario. I like pizza and reporting on concerning events that are in my home region, or that impact it. You can read more by clicking here.